# SDR SWAA2013010711234

- Difficulty date: December 17, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR STRUCTURE WET AREA STA 986.5 RBL 36 TO RBL 45 NUT PLATE HOLES HAS CORROSION.  REPAIRED AFT CABIN STA 986.5 RBL 36 TO RBL 45 FLOORBEAM BY INSTALLING A "T" CAP SPLICE REPAIR IAW SRM 53-70-51-2R-4 AND EA 1-753-21388 REV
